# SDR CA970505030

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RA12810M0303
- Condition: Activated
- Location: Fwd Cargo
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

(CAN) ON CLIMB OUT AT APPROXIMATELY FL280 ECAM MESSAGE, FROWARD CARGO SMOKE INDICATION. BOTH FIRE BOTTLES (P/N 472931-2 AND 472930-2) ACTIVATED. FLIGHT CREW CHECKED FORWARD CARGO HOLD FOR FIRE IN FLIGHT. NO EVIDENCE OF FIRE FOUND. MAINTENANCE ACTION INVOLVED CHANGING SMOKE DETECTOR CONTROL UNIT AND BOTH FIRE BOTTLES AND SYSTEM CHECKED.
